# SDR DALA2024041904605

- Difficulty date: April 18, 2024
- Submitted: April 19, 2024
- Operation: Air carrier
- Aircraft: N180DN
- Make and model: Boeing 767332
- Aircraft serial: 25985
- Aircraft time: 137,147 hours, 20,520 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: UNKNOWN
- Condition: Punctured
- Location: Lt Nr 5 Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 180 FOUND LH WING NO.5 SPOILER LOWER SKIN FROM I/B EDGE 4.5 INCH AND FROM TE 20.5 INCH 01EA PUNCTURE. CORRECTIVE ACTION: LH WING NO.5 SPOILER LOWER SKIN REPAIRED FROM I/B EDGE 4.5 INCH AND FROM TE 20.5 INCH AS PER PRI 617195-14, REV.0, THE PRI 617195-14.
